Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ciaran

suffering side effects but what do i do?

hey everyone, great site and regime i must say. But just needed some advice on what to do..

i've been on and off tetracycline and Benzoyl Peroxide for almost 4 years now.(I am 16) They have shown slight improvements on acne on face and back but nothing too impressive considering the time i've used them. The doctor finally makes a "clever" decision that the drug isn't working for me.. (well done to him) so i get pescribed euthramysin and to continue with Benzoyl Peroxide ( apparantly a more effective type of medication for acne problems) i have been on this a week now and started to suffer many side affects from it, but the problem is it is actually showing effect on my acne on my face.. i am suffering stomach pains, diahrohea and feeling dizzy at times. Also finally the doctor decides to transfer me to the local Deremetology.... which tonight i found out the nearst appointment is mid April ( stupid NHS) so.. what do i do? carry on and suffer the side affects because the pills are making affect? or do i go back to my doctor..

Many thanks for any replies..

Ciaran.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×